# SDR AUS20040255

- Difficulty date: March 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765407
- Condition: Leaking
- Location: Fuel Control
- Component: Fuel Control, Cont
- Component part number: TSIO360RB
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FCU SERVO STEM SEAL LEAKING FUEL. FURTHER INVESTIGATION FOUND THAT THERE WERE MANY SMALL PARTS OF BLUE RUBBER THROUGH OUT THE UNIT. THESE RUBBER PARTS HAD COME FROM A POSSIBLE DAMAGED O RING SEAL DURING ASSEMBLY. ON TOTAL STRIP OF THE UNIT NONE OF THE O RINGS SHOWED SIGNS OF DAMAGE INDICATING THAT THE DAMAGED ORING MAY HAVE BEEN CHANGED BUT THE RUBBER NOT REMOVED.
